# SDR AALA202511057271

- Difficulty date: November 4, 2025
- Submitted: November 5, 2025
- Operation: Air carrier
- Aircraft: N453AA
- Make and model: Airbus A321-253NX
- Aircraft serial: 10811
- Aircraft time: 13,934 hours, 3,773 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Zone 900
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT CREW REPORTED THEY RECEIVED ECAM WARNING SMOKE LAVATORY SMOKE AT CRUISE ALTITUDE. FLIGHT ATTENDANTS REPORTED NO EVIDENCE OF PASSENGER SMOKING/VAPING NOR SMOKE IN WASTE BINS IN ANY LAVATORY. MAINTENANCE RESET SMOKE DETECTION SYSTEM AND ACCOMPLISHED BITE TEST PER AMM 26-17-00 WITH NO FAULTS OR ISSUES NOTED.
